The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1108 KB) | Metadata | Table of Contents | ZAA summary
Volume 15, Issue 4, 1996, pp. 999–1013
DOI: 10.4171/ZAA/742

Published online: 1996-12-31

$\epsilon k^0$-Subdifferentia1s of Convex Functions

E.-Ch. Henkel[1]

(1) Universität Halle-Wittenberg, Germany

The paper as a contribution to convex analysis in ordered linear topological spaces. For any convex function $f$ from a Banach space $X$ into a partially ordered one $Y$ endowed with a convex cone $K$ some properties of the $\epsilon k^0$-subdifferential $\partial ^≥_{\epsilon k^0}f(x)$ of $f$ are examined. The non-emptyness of $\partial ^≥_{\epsilon k^0}f(x)$ is proved, whenever $Y$ is a normal order complete vector lattice and $f$ belongs to the class of functions which are continuous and convex with respect to the cone $K$. For the real-valued case Bronsted and Rockafellar have proved that the set of subgradients of a lower semicontinuous function f on a Banach space $X$ is dense in the set of $\epsilon$-subgradients [21]. We deduce a similar result for a class of $\epsilon k^0$-subdifferentials of functions which takes values in an ordered linear topological space $Y$.

Keywords: Subdifferentials, $\epsilon-subdifferentials, order complete vector lattices, scalarization, properly efficient elements

Henkel E.-Ch.: $\epsilon k^0$-Subdifferentia1s of Convex Functions. Z. Anal. Anwend. 15 (1996), 999-1013. doi: 10.4171/ZAA/742